Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Auziluz for diabetes after deliery. Changed to Glycomet. Worried

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I gave birth to a baby boy in 2009 and in the year 2010 i was diagonised as diabetic with sugar level so high 450+

later started with tablets Auziluz 1 MF and exercise it was normal and i was managing it.

then went to another doctor for check up and he changed my medicine to Gltcomet SR 500 morning 1 and night 1
Yesterday i check and it was 140 empty stomach and 172 after food and tablet
I take glycomet SR 500 1in morning and 1 in night
I am 27 years old . I am worried a lot .. i am a working women and with the child i dont get time for work out

Posted Sat, 22 Sep 2012 in Diabetes
Answered by Dr. Pragnesh Vachharajani 43 minutes later

Thanks for posting your query.

Your fasting sugar is high and post lunch is also high.

Azulix 1 mf: contains tow drugs metformin(which you are currently taking)+glimeperide.

This is combination drug; this was prescribed as your blood sugar was very high.

When your sugar comes under control. you doctor might have think of reducing the dose.

Please understand some basic facts about the disease diabetes:

>You have to spare time to do exercise. This is must. Exercise burns sugar, make insulin in your body more effective and keep your sugar under control. You can light exercise any time of day provided you are not heavy on your stomach. Try doing at least 30 minutes of work out on most of days of week.
>Apart from diabetes please also get some routine investigations like lipid profile, kidney tests etc on regular basis, at least once and a year.
>Diet planning is very important part of diabetes control. Take small frequent meals during the day. Do not skip breakfast and take light dinner.

Do not worry, with healthy life style and drugs you will not have any problems. Just keep regular follow up with your doctor.

I hope this answers your query.

Wishing you good health.


Above answer was peer-reviewed by
Follow-up: Taking Auziluz for diabetes after deliery. Changed to Glycomet. Worried 51 minutes later
Doctor ,

If the sugar level FPBS is 140+ and PPBS in 170+ for a long time what are the other issues that can affect
Follow-up: Taking Auziluz for diabetes after deliery. Changed to Glycomet. Worried 2 minutes later
Also I feel itching sensation from my thighs to the feet . sometimes a small bubble emerges and it starts itching . and I get a reddish skin when i scratch it .

Answered by Dr. Pragnesh Vachharajani 3 hours later

Good to hear from you again.

Any hour of the day, blood sugar has to be normal. Uncontrolled sugar for long time can affect vital organs of the body like heart, kidney, eyes etc in long term.

Again high sugar can predisposes to lots of infection like urinary tract, skin infections etc.

It is essential to have normal sugar all the time. There three pillars of blood sugar pyramid are drugs, diet and exercise.

The itching you have may to due to allergy to some thing, may be cosmetic allergy or something related to food you eat.

If it is bothersome please visit your doctor and get treated for this.

I hope this helps,


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor